# SDR HALA2010072200316

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 29,949 hours, 5,638 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 200207022
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 29,947 hours, 5,636 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "R ENG BLEED OFF" EICAS MSG DISPLAYED FOR 5 MINUTES WITH ASSOC LOW DUCT PRESS AT TOD MSG EXTINGUISHED AT 25000FT.  PERFORMED FIM 36-10-00, FIG 115 "R ENG PRSOV" FAULT.  REMOVED RT ENG PRSOV PER AMM36-11-09, INSTALL PENDING.  INSTALLED RT PRSOV PER AMM 36-11-09.  LEAK CHECK OK, OPS CHECK OK.
